Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 47, NWS Indianapolis, IN

June 25, 2023Montgomery County, Parke County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2023, 2:45 PM EDT for Montgomery County, Parke County, Putnam County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 2:45 PM EDT (18:45 UTC)
Expired
Jun 25, 2023, 3:15 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:05 PM EDTHAIL 0.52 Sw Ladoga, IN
Jun 25, 3:05 PM EDTHAIL 0.52 Sw Ladoga, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:34 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

783 
WUUS53 KIND 251845
SVRIND
INC107-121-133-251915-
/O.NEW.KIND.SV.W.0047.230625T1845Z-230625T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
245 PM EDT Sun Jun 25 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Parke County in west central Indiana...
  Southern Montgomery County in west central Indiana...
  Northwestern Putnam County in west central Indiana...

* Until 315 PM EDT.

* At 244 PM EDT, a severe thunderstorm was located 13 miles south of
  Crawfordsville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  New Market around 255 PM EDT.
  Ladoga and Roachdale around 300 PM EDT.

Other locations in the path of this severe thunderstorm include New
Ross.

This includes Interstate 74 between mile markers 39 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4007 8679 3992 8669 3986 8669 3979 8707
      3986 8714
TIME...MOT...LOC 1844Z 246DEG 35KT 3986 8699 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
2 follow-up statements
041 
WWUS53 KIND 251851
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
251 PM EDT Sun Jun 25 2023

INC121-251901-
/O.CAN.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Parke IN-
251 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.

LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
      4003 8676
TIME...MOT...LOC 1851Z 246DEG 35KT 3989 8691 

$$

INC107-133-251915-
/O.CON.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Montgomery IN-Putnam IN-
251 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHWESTERN PUTNAM COUNTIES...

At 251 PM EDT, a severe thunderstorm was located 10 miles south of
Crawfordsville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Ladoga and Roachdale around 300 PM EDT.

Other locations in the path of this severe thunderstorm include New
Ross.

This includes Interstate 74 between mile markers 42 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
      4003 8676
TIME...MOT...LOC 1851Z 246DEG 35KT 3989 8691 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
399 
WWUS53 KIND 251913
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
313 PM EDT Sun Jun 25 2023

INC107-133-251923-
/O.EXP.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Montgomery IN-Putnam IN-
313 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHWESTERN PUTNAM COUNTIES WILL EXPIRE AT 315 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.

LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
      4003 8676
TIME...MOT...LOC 1913Z 246DEG 35KT 3997 8668 

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:25 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 25, 1:25 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
125 PM EDT Sun Jun 25 2023

...Updated Mesoscale and Aviation Discussions...

.Mesoscale Update...
Issued at 125 PM EDT Sun Jun 25 2023

Just a quick update as we near expected convective initiation.
Storms south of the Chicago metro have exploded over the last
30-45 minutes and expect the agitated area of cu extending from
those storms down into far east central Illinois will do likewise
at some point prior to 19Z...somewhere over west central Indiana.
To this point...LAPS soundings continue to show a weakening cap
holding on and keeping the atmosphere in check. A few more degrees
of warmth to near 90 however will eradicate the inversion and
allow storms to fire rapidly.

Already...3000 j/kg+ CAPEs reside above the inversion with lapse
rates steepening further...all but suggesting updrafts will
explode and large hail/wind will become a factor shortly after
initiation. With the strong jet dynamics noted in the mid and
upper levels quickly approaching form the northwest...everything
remains on schedule for the severe convection...modes and impacts
discussed all morning.

1133 AM Mesoscale Update follows...

Skies have quickly cleared across much of the forecast area as of
15Z with low to mid 80s already in the Wabash Valley. Higher
dewpoints continue to advect into the region as well from the
southwest. Starting to see the initial hints of cu formation across
northeast Illinois and northwest Indiana. Winds are already gusting
at 20-25mph as well.

LAPS sounding analysis showing a nice amount of instability present
above the inversion already to the tune of 2000-2500 j/kg with lapse
rates at an impressive 8C/km and higher across eastern Illinois and
western Indiana. To put it mildly...the atmosphere is quickly
aligning itself for the convective fireworks anticipated later this
afternoon.

The bulk of the 12Z data is now in and continues to support a high
end risk for severe storms focused over the eastern half of the
forecast area after 18-19Z. There remains fluctuations in exactly
where the initiation takes place but all signs point to somewhere in
the Kokomo-Marion to Indy metro zone continuing S/SW towards
Bloomington. Timing of initiation is critical. An earlier start
closer to 18Z would support west of the zone mentioned above while a
later start at 19-20Z would support in or just east of this zone.
The atmosphere should start providing clues on this timing over the
next 1-2 hours.

All severe risks are on the table but want to clarify level of
concern for each risk.

1) Large Hail (possibly 2"+): the amount of instability already in
the hail growth zone supports this as the primary risk out of the
gate as convection fires. And with the wind potential accompanying
the storms as well...we need to be talking more about the risk of
wind driven hail in the strongest cells.

2) Damaging Winds and Downbursts: The dry adiabatic flow already
present into the mid levels with steep lapse rates supports
convection having no problem pulling winds to the surface. Current
thinking is that while this will be a threat initially...it should
become the primary threat as storms grow upscale and mature into a
larger cluster...and that may not occur until after it moves out of
the forecast area.

3) A Few Tornadoes: not to diminish the tornado risk at all because
it is enhanced across our eastern counties this afternoon...but it
is not the main risk. Directional shear through 850mb is maximized
over eastern counties later this afternoon with the greatest concern
for tornadoes in a zone from northern Madison Co and Muncie area
south through Rushville and perhaps down to Greensburg then shifting
east into far eastern Indiana and western Ohio. This also correlates
to the area where supercells may remain discrete before congealing
further east. 0-1km SRH values will exceed 100 m2/s2 and combined
with available shear and instability makes a stronger tornado a
valid concern as well.

4) Flash Flooding: it seems weird to be mentioning this considering
the antecedent dry conditions but...there are likely to be
tremendous rainfall rates within the strongest storms. And one
factor many are not thinking about: torrential rainfall over a short
timeframe on dry soils actually could enhance runoff concerns.

One final non-convective risk to mention is the heat and humidity.
Temps expected to peak in the low to mid 90s with dewpoints in the
upper 60s and lower 70s will produce max heat indices in the 95-100
degree range. This does not meet Heat Advisory criteria...but it has
been since Summer 2022 since these heat indices were realized over
central Indiana. Be sure to take precautions for the heat this
afternoon as well.

&&

.Short Term...(Today and tonight)
Issued at 255 AM EDT Sun Jun 25 2023

- Weakening Storms moving in to west central Indiana around 4 AM

- Stronger potentially severe storms will develop late this afternoon

Remainder of the Overnight and this Morning...

Latest radar mosaic was showing a cluster of thunderstorms over
northeastern Missouri and western Illinois moving east around 25
mph. Meanwhile, a larger, mainly linear complex, was moving east and
southeast across north central Illinois into southeastern Iowa. HRRR
was handling the evening and overnight convection fairly well and
has this complex and elements of the further south convection moving
into the Wabash Valley around 09z. As the convection gets closer,
especially the northern complex, it will turn southeast along the
850-300 millibar thickness lines and thetae gradient. Lack of
instability and low level inversion in place suggests the convection
will be weakening when it gets to central Indiana and will continue
to weaken overnight. That said, with 30-40 knot deep shear, 30 knot
low level jet and thetae advection, would not rule out isolated
damaging winds early on over the Wabash Valley per the SPC Day1
Severe Weather Outlook. Otherwise, the main focus on the first round
of convection will be how it may effect re-development this
afternoon of potentially severe storms as many ingredients will be
in place that favor severe storms. We will be looking to see what
boundaries this convection has laid out ahead of the synoptic front.

This Afternoon...

CAMs in pretty good agreement that the morning convection will be
diminishing and or moving out of central Indiana mid morning and
model soundings are bringing in very dry air aloft in the wake of
said convection. In addition, BUFKIT suggests a cap will be in place
through around 3 PM. After that, little cloud cover will allow for
optimum diabatic heating and the cap to erode. It will also result
in the 30+ knot low level jet max to mix down and allow for gusty
southwest winds. Instability progs were showing an instability axis
pointing SW-NE along the I-69 corridor at 18z with mixed layer CAPEs
to around 2000 J/kg or slightly higher. Meanwhile, 100+ upper jet
streak over the Missouri Valley will provide diffluence over the
Ohio Valley in the left exit region. Combination of veering and
speed shear displayed with curved hodographs will support
supercells. The main ingredient will be working against widespread
development is the mostly dry column. In addition, it is still
unknown where any boundaries or boundaries will set up from the
overnight convection ahead of the main cold front, so confidence in
how far southeast storms will fire up this afternoon is still not
great. SPC Day1 Severe Weather Outlook has a reasonable good
estimate implying storms will fire NE-SW just west of the I-69
corridor 18z-20z and well east of the cold front. Storm motion will
be WSW and increase to 30+ knots. If this scenario does play out,
broken line of storms will move into the instability axis and
quickly strengthen. Veering and deep shear will promote supercells
with all modes of severe possible. Thus, areas roughly along and
east of the I-69 corridor are in an Enhanced Risk. Once again we
would like to stress, where the initial afternoon storms fire is
still dependent highly on what boundary or boundaries are left over
from overnight convection. Not expecting heavy rain to big a big
issue with high dry the soundings are.

Tonight...

The cold front will sweep through central Indiana late this
afternoon and this evening. This should bring an end to most of the
convection and allow for clear skies over most of central Indiana.
That said, cyclonic flow and increased moisture could lead to some
wraparound convection over our far northern counties through the
night.

&&

.Long Term...(Monday through Saturday)
Issued at 255 AM EDT Sun Jun 25 2023

The low pressure system bringing the potential for severe weather
today will continue to spin across the Great Lakes region early in
the work week. This will keep clouds and rain chances in the
forecast. Numerous showers are expected on Monday and models show
sufficient instability for at least a few thunderstorms. Breezy
conditions will persist into Monday with gusts up to 30 mph.
Slightly stronger gusts could occur in any thunderstorms that
develop. Severe weather is not expected due to weak overall forcing
and instability.

Other than the potential for a few lingering showers, mostly quiet
conditions are expected Tuesday as the aforementioned low and parent
trough move east. This will allow an upper ridge across the Plains
to build eastward. Mostly quiet conditions should persist into
Wednesday with increasing large scale subsidence. Warm moist
advection returns late Wednesday and into the weekend which will
likely lead to more unsettled weather. Daily showers and
thunderstorms are possible, but the best chance for precipitation
arrives late week as a few shortwave troughs help to flatten the
ridge. Models show considerable amounts of CAPE within the warm
moist airmass during this period and there are some hints of MCS
potential. However, confidence in this occurring is low at this time
due to a large spread in model output.

Temperatures will be slightly cooler than normal through Tuesday. A
warming trend should then occur through late week as warm air
advection returns.

&&

.Aviation...(18Z TAF Issuance)
Issued at 125 PM EDT Sun Jun 25 2023

Impacts:

* Convection developing shortly after 18Z with greatest impacts late
  this afternoon at KBMG and KIND

* Strongest storms may produce brief wind gusts to 50kts

* Dry after 22Z at all terminals

* Non thunderstorm wind gusts up to 25kts through early evening

* MVFR ceilings possible Monday morning

Discussion:

The region remains in a lull at the moment as the atmosphere
organizes for expected robust convective development to initiate
somewhere between 18-19Z ahead of an approaching boundary over
eastern Illinois. KHUF and very possibly KLAF will not be impacted
as convection likely fires east of those terminals. For KBMG and
KIND though...storms will impact between 19-22Z with the potential
for brief damaging wind gusts...large hail and very heavy rainfall.
With the highest confidence in impacts at KIND...will maintain a
tempo group and adjust as needed. Outside of any storms...southwest
winds will continue to gust to around 25kts at times...gradually
transitioning to westerly behind the boundary this evening before
diminishing.

For the overnight into Monday...skies will largely clear tonight
before expansion of MVFR stratocu towards daybreak as the cold pool
associated with the upper low approaches. Winds will become gusty
again Monday from the west with the potential for a few showers by
later in the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

Mesoscale...Ryan
Short Term...MK
Long Term...Melo
Aviation...Ryan
Hazardous weather outlook, Jun 25, 9:39 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
939 AM EDT Sun Jun 25 2023

INZ021-028>031-035>049-051>057-060>065-067>072-261000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
939 AM EDT Sun Jun 25 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms will redevelop by mid afternoon. Severe storms are
expected, especially near and east of the Interstate 69 corridor and
between 2 and 8 pm. Damaging winds and large hail will be the main
severe threats. A few tornadoes are possible as well, especially from
near Muncie and Anderson south through Rushville.

Storm motion will be from the west 30 to 40 mph.

Temperatures prior to the storms will warm into the lower and mid 90s
in much of the area with heat indices peaking close to 100 degrees in
some locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible at times through Tuesday and again
Thursday night through Saturday. Lightning and brief heavy rain will
be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Special weather statement, Jun 25, 2:03 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
203 PM EDT Sun Jun 25 2023

INZ029-030-035-036-251830-
Clinton IN-Montgomery IN-Fountain IN-Tippecanoe IN-
203 PM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties through 230 PM EDT...

At 203 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Veedersburg, or 14 miles northwest of
Crawfordsville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties, including the following locations... New
Richmond, Shadeland, Linden, Clarks Hill, Dayton, Wingate and
Mulberry.

This includes Interstate 65 between mile markers 155 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.

&&

LAT...LON 4012 8702 4023 8716 4046 8686 4025 8651
TIME...MOT...LOC 1803Z 243DEG 40KT 4022 8704

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Updike

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:44 AM EDTSpecial Weather StatementINDClay, Knox, Sullivan, Vigo31 min
Jun 25, 5:15 AM EDTSpecial Weather StatementINDGreene30 min
Jun 25, 5:38 AM EDTSpecial Weather StatementINDKnox37 min
Jun 25, 5:44 AM EDTSpecial Weather StatementINDParke, Vermillion31 min
Jun 25, 5:48 AM EDTSpecial Weather StatementINDGreene27 min
Jun 25, 5:59 AM EDTSpecial Weather StatementINDMartin31 min
Jun 25, 6:10 AM EDTSpecial Weather StatementINDLawrence35 min
Jun 25, 6:14 AM EDTSpecial Weather StatementINDParke31 min
Jun 25, 6:45 AM EDTSpecial Weather StatementINDJackson30 min
Jun 25, 6:47 AM EDTSpecial Weather StatementINDGreene28 min
Jun 25, 2:03 PM EDTSpecial Weather StatementINDTippecanoe27 min
Jun 25, 2:20 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Tippecanoe25 min
Jun 25, 2:50 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe25 min
Jun 25, 3:07 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Vigo23 min
Jun 25, 3:09 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam36 min
Jun 25, 3:12 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery33 min
Jun 25, 3:23 PM EDTSevere Thunderstorm WarningINDClay, Monroe, Morgan, Owen, Putnam37 min
Jun 25, 3:29 PM EDTTornado WarningINDBoone, Clinton, Hamilton, Tipton31 min
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan38 min
Jun 25, 3:47 PM EDTTornado WarningINDClay, Monroe, Morgan, Owen28 min
Jun 25, 3:56 PM EDTTornado WarningINDHamilton, Madison, Tipton34 min
Jun 25, 4:01 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Rush30 min
Jun 25, 4:05 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Martin25 min
Jun 25, 4:07 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin23 min
Jun 25, 4:09 PM EDTAreal Flood AdvisoryINDHendricks, Johnson, Marion, Morgan2 hr
Jun 25, 4:10 PM EDTTornado WarningINDBrown, Monroe, Morgan, Owen50 min
Jun 25, 4:11 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby34 min
Jun 25, 4:15 PM EDTTornado WarningINDJohnson, Shelby30 min
Jun 25, 4:19 PM EDTTornado WarningINDDaviess, Greene, Lawrence, Martin41 min
Jun 25, 4:25 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Henry, Madison35 min
Jun 25, 4:26 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Martin34 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe44 min
Jun 25, 4:32 PM EDTTornado Warning Tornado observedINDJohnson, Marion, Rush, Shelby28 min
Jun 25, 4:34 PM EDTTornado WarningINDDaviess, Martin26 min
Jun 25, 4:36 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton24 min
Jun 25, 4:38 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBartholomew, Brown, Jackson, Monroe52 min
Jun 25, 4:44 PM EDTTornado WarningINDBrown, Jackson, Lawrence, Monroe46 min
Jun 25, 4:52 PM EDTSevere Thunderstorm WarningINDDelaware, Madison38 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence25 min
Jun 25, 4:55 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Rush, Shelby35 min
Jun 25, 5:06 PM EDTTornado WarningINDJackson39 min
Jun 25, 5:10 PM EDTSevere Thunderstorm WarningINDMartin20 min
Jun 25, 5:36 PM EDTTornado WarningINDJackson, Jennings39 min
Jun 25, 5:50 PM EDTSpecial Weather StatementINDJohnson, Rush, Shelby25 min
Jun 25, 6:21 PM EDTSpecial Weather StatementINDJackson24 min
Jun 25, 6:59 PM EDTSpecial Weather StatementINDJackson46 min
Jun 25, 7:02 PM EDTAreal Flood AdvisoryINDJackson, Lawrence3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.